# SDR P5CA9601205

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR LIFT MANUAL MECH PANEL IS TORN.  MANUFACTURED AND INSTALLED NEW PANEL AS ORIGINAL MATERIAL OBTAINED FROM STA STOCK BNR09842-96.
